# SDR AALA201605309005

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 48,729 hours, 22,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT LENS IS MISSING AT ROW 4L.  REPLACED EMER LIGHT LENS AT ROW 4L.
